# SDR AALA20140404007

- Difficulty date: April 4, 2014
- Submitted: April 4, 2014
- Operation: Air carrier
- Aircraft: N656AA
- Make and model: Boeing 757223
- Aircraft serial: 24614
- Aircraft time: 69,177 hours, 24,026 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Attach Angle
- Part number: 149N721263
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 1020 RT WING UPPER WING TO BODY PANEL ATTACH ANGLE CORRODED.  R & R FILLER IAW AARD 51-20-00-1.
